MathSciNet Relay Station
MathSciNet bibliographic data
MR283038 17.30
Humphreys, J. E. Modular representations of classical Lie algebras and semisimple groups. J. Algebra 19 1971 51–79.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement